MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR BACKFLOW VALVE

MEDIVATORS, INC. ENDOGATOR BACKFLOW VALVE
Model Number 100126
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following warnings related to backflow are from the endogator tubing and accessories instructions for use, "ensure that tubing and irrigation flow is functioning properly.If there is any reason to believe that the endogator system was contaminated, immediately discard the entire endogator irrigation tubing, accessories and water bottle.Replace with new endogator irrigation tubing, accessories and unopened sterile water bottle." in a review of complaint over the last 2 years, this is the only reported occurrence of this event.Medivators will continue to monitor for similar events and to ensure the product performs as intended.
 
Event or Problem Description
The user facility reported that post-procedure, during the pre-cleaning process, procedural matter was observed to be flowing past the medivators endogator backflow valve through the irrigation tubing.The reported event did not occur during a patient procedure and a patient was not present at the time of the event.Additionally, no harm or adverse event to user facility personnel was reported as a result of the event.

Brand Name
ENDOGATOR BACKFLOW VALVE
Common Device Name
ENDOGATOR BACKFLOW VALVE
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key12677615
Report Number1651395-2021-00003
Device Sequence Number14288518
Product Code FEQ
UDI-Device Identifier00677964058455
UDI-Public00677964058455
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K092429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2024
Device Model Number100126
Device Lot Number509488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown